# SDR IPXA2016032000958

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 73,261 hours, 14,171 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal Block
- Part number: S700M15301
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, J

## Discrepancy

EMERGENCY DECLARED, FIRE DETECTOR 1 FAIL ILLUMINATED INTERMITTENTLY, CHECK FOUND TB2 TERMINAL BLOCK CRACK, LOWER TURBIN DETECTOR SHORT TO GROUND, LOOP B DH8 TO DH9 WIRE SHORT TO GROUND, IAW WDM 26-11-01, AMM 26-11-03, AMM 26-11-02, RPL TB2, LOWER TURBINE DETECTOR , LOOP B, DH 8 TO DH 9 WIRE AND FCDU 1 TEST PASS, NO FAULT FOUND, PN ON: 224W9932-501.
